# SDR 0202389937

- Difficulty date: July 19, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- Aircraft time: 75,452 hours, 95,385 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256861
- Part serial: 38745
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE IN CRUISE AT FL250, THE CABIN ALTITUDE WENT TO 12,000 FEET.  CREW ACCOMPLISHED AN EMERGENCY DESCENT TO 9,000 FEET AND LEVELED OFF.  MASKS DID NOT DEPLOY AND FLIGHT CONTINUED TO DESTINATION.  LANDING AT BUF WAS UNEVENTFUL.  CREW STATED THAT THE MANUAL SPRING WAS BROKEN.  MAINTENANCE REPLACED THE AUTO PRESSURE CONTROLLER, THE CONTROLLER AMPLIFIER, AND THE DIFFERENTIAL SENSOR.  AIRCRAFT ENTERED INTO L-CHECK AT DHN.
